Infinite groups with many generalized normal subgroups

Document Type: Research Paper

Authors

1 Dipartimento di Matematica e Applicazioni - University of Napoli Federico II

2 Universita di Napoli Federico II

Abstract

A subgroup $X$ of a group $G$ is almost normal if the index $|G:N_G(X)|$ is finite‎, ‎while $X$ is nearly normal if it has finite index in the normal closure $X^G$‎. ‎This paper investigates the structure of groups in which every (infinite) subgroup is either almost normal or nearly normal‎.

Keywords

Main Subjects


M. De Falco (2001). Groups with many nearly normal subgroups. Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8). 4 (2), 531-540
M. De Falco, F. de Giovanni and C. Musella (2010). Groups with finitely many normalizers of non-polycyclic subgroups. Algebra Colloq.. 17, 203-210
F. De Mari and F. de Giovanni (2005). Groups with few normalizer subgroups. Irish Math. Soc. Bull.. 56, 103-113
F. De Mari and F. de Giovanni (2006). Groups with finitely many normalizers of non-abelian subgroups. Ric. Mat.. 55, 311-317
F. De Mari and F. de Giovanni (2006). Groups with finitely many normalizers of subnormal subgroups. J. Algebra. 304, 382-396
F. De Mari and F. de Giovanni (2007). Groups with finitely many normalizers of non-nilpotent subgroups. Math. Proc. R. Ir. Acad.. 107A, 143-152
I. I. Eremin (1959). Groups with finite classes of conjugate abelian subgroups. Mat. Sb.. 47, 45-54
S. Franciosi and F. de Giovanni (1995). Groups satisfying the minimal condition on certain non-normal subgroups. Proceedings of “Groups - Korea 1994}, de Gruyter, Berlin. , 107-118
B. Hartley (1988). Fixed points of automorphisms of certain locally finite groups and Chevalley groups. J. London Math. Soc.. 37, 421-436
L. A. Kurdachenko, S. S. Levishchenko and N. N. Semko (1983). Groups with almost normal infinite subgroups. Soviet Math. (Iz. VUZ). 27, 73-81
A. Mann and D. Segal (1990). Uniform finiteness conditions in residually finite groups. Proc. London Math. Soc.. 61, 529-545
B. H. Neumann (1954). Groups covered by permutable subsets. J. London Math. Soc.. 29, 236-248
B. H. Neumann (1955). Groups with finite classes of conjugate subgroups. Math. Z.. 63, 76-96
Y. D. Polovickiu{i} (1980). Groups with finite classes of conjugate infinite abelian subgroups. Soviet Math. (Iz. VUZ). 24, 52-59
D. J. S. Robinson (1972). Finiteness conditions and generalized soluble groups. Springer, Berlin.
V. P. v Sunkov (1970). On the minimality problem for locally finite groups. Algebra and Logic. 9, 137-151
M. J. Tomkinson (1981). On theorems of B. H. Neumann concerning $FC$-groups. Rocky Mountain J. Math.. 11, 47-58
M. J. Tomkinson (1984). $FC$-groups. Pitman, Boston.
D. I. Zaicev (1974). On solvable subgroups of locally solvable groups. Soviet Math. Dokl. (SSSR). 15, 342-354